# SDR 97ZZZX4352

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360 - Bs 908
- Part time: 68,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FASTENER HOLES CRACKED BEYOND LIMITS, STR 4L, STA 360 TO STA 908, AND STR 4R, STA 360 TO STA 908.  NUMEROUS FASTENER HOLES CRACKED BEYOND LIMITS, STR 10R, STA 727 TO STA 908, AND STR 10L, STA 360 TO STA 540, AND STA 727 TO STA 908. ABOVE MENTIONED LIMITS BASED ON AD 94-25-05.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-171, REV 5, DATED 8-5-97.  APPROVAL DATA:  FAA FORM 8110-3, DATED 7-9-97.
